# SDR DLM90071268

- Difficulty date: September 24, 2007
- Submitted: September 28, 2007
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 34,241 hours, 18,166 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT LBL54 STA 1328 IS CORRODED OUT OF LIMITS.  REPAIRED SEAT TRACK IAW MD90 SRM 53-40-01 VOL1 FIG 6.
